MathSciNet Relay Station
MathSciNet bibliographic data
MR1995926 (2004e:35065) 35J60 (35J20 58E05)
De Nápoli, Pablo; Mariani, María Cristina Mountain pass solutions to equations of $p$-Laplacian type. Nonlinear Anal. 54 (2003), no. 7, 1205–1219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement